Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Child having nephrotic syndrome. On omnacortil 10 mg and lacilactone. What are the side effects and precaution to be taken?

sir, my son is suffering from nephrotic syndrome detected since one month. after all the clinical examination the doctor prescribed omnacortil 10 mg thrice a day along with lacilactone two times a day. my son is 2 and half years old. please suggest me the side effects of such treatment and what precautions i should have to take in continuing the treatment.
Asked On : Sun, 3 Jun 2012
Answers:  1 Views:  254
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

Thanks for writing to health care magic.

If a child is suffering from nephrotic syndrome then your doctor will prescribe Omnacortil. The other medicine will be stopped soon by your doctor.

When a child is on steroids lot of problems do occur. Please report to your doctor if your kid is gaining weight excessively or has fever or pain abdomen or rapid breathing with cough. His blood pressure may be seen in his follow up visits and treated accordingly.

Hope this helps.
Take care.
Answered: Sun, 17 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor